# SDR BAQA086745

- Difficulty date: May 27, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N223HX
- Make and model: Bell 222U
- Aircraft serial: 47511
- Aircraft time: 4,488 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 430201407
- Part serial: 9AFD658
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUMP LEAKED FUEL BADLY FROM BOTH ENDS WHEN INSTALLED.  NEVER PUT INTO SERVICE.  8130 AND HISTORICAL RECORD CARD ENCLOSED. REMOVED FROM ENGINE LE47204. REPLACED WITH SERVICEABLE UNIT.
